I was reading your journal post and wondering why, if the Prozac was helping you before, did you decide to discontinue it? Yes, from the symptoms you are describing, you do need to go back on it...or on something else.
You have 5 children, and you are 30. Of course you are anxious. It has to be hectic for you. How old are your children? You certainly have your hands full if you are tending to all of their needs, making little time for your own.
Do you have any feelings about why you don't go out? Why it started within the past 4 mos.?
I'm someone who is much older than you and I have been dealing with anxiety and depression most of my life. I've been one about every medication they have, done intensive therapy, and will probably be on medications for the rest of my life. If I could encourage you do do anything, it would be to go back to your physician and return to taking the Prozac. You could greatly benefit from some form of counseling, even if it was done once a week in a group setting. I'm very concerned that if you continue as you are now, you will end up not being there for your children either emotionally or physically. They must see that you aren't leaving the house and that has to have an impact on them as well. If you want to talk you can PM me. I usually check my mail each day.
I do wish you the very best. No one should be tortured by their demons...no matter what they may be. Please take care of yourself and your family. I'll keep you in my prayers.
It started in the past 4 months , most likely, because that's when I came off Prozac. I don't know why I don't want to be on it, it's not because it makes me feel bad or gives me bad side effects. I've tried counceling off and on for years, the only benefit I got from it was the recommendation of the book "Anxiety/Phobia Workbook". I don't go out much because of the amount of pain I'm in (severe muscle pains) or I feel to dizzy or lighheaded. It triggers anxiety severely. Even in my home. I don't want to feel that way out in public. My kids are 13,11,5,4,and 2.
Thank you for writing and for your concern & prayers! :)
No one wants to have to rely on drugs, but they do serve a useful purpose. The physician placed you on the Prozac because he felt it could help with your situation. It is good for anxiety, depression, PMDD and OCD. If you should have a biological reason for your depression, the medication will help even it out. Otherwise, you will most likely go back to where you were before taking it.
Counseling is a committment. It's a bond between you and your therapist. It means making yourself go, even when you feel it's not working. If you don't feel comfortable with one, then try another until you meet someone who you can relate well with. Not all of them are the greatest just because they have the title. Once you are in the relationship it means sticking it out until you and your therapist feel that you've gotten all you can from it. Sometimes that can take years to work through. I'm not trying to 'make' you seek this out, just noting the process here. This is something very personal and only you can decide when and if it's right for you.
One important thing you can do for yourself is to continue seeing a physician for your pain. Something is obviously going on if it's to the point of keeping you housebound. You commented that you are undiagnosed. Have you tried a rheumatologist? They are sometimes better versed with fibro and cfs than family doctors. Anxiety/panic attacks can, themselves, cause dizziness/lightheaded symptoms. Please try to get an appt. with your doctor so you can continue with a treatment plan. I believe you will feel better when you have.
Anxiety and panic disorders can do that yes. Also, there are certain heart disorders that can cause anxiety and panic....like a murmur. Have they checked you out for that? I suffered with the same symptoms when I was younger and they could never find a cause. I still have bouts with it, but now I have a fibro dx. You must have a very anxious lifestyle with 5 children. If you already have an anxiety disorder, stress will increase the symptoms. With your schedule, I can imagine that you are constantly tending to your children's needs, cries, fighting, getting them to do chores...etc. I believe you are going at full-speed 24/7. I know I would be.
Of course, there are other things that can cause those symptoms. But you aren't going to find out what is going on unless you get with a physician who will listen to you and empathize with your situation. If you are feeling poorly, ill, stressed out, then you can't function at your best for yourself or your family. Taking care of you is very important. I'm not sure where you live, your financial situation or anything like that...however, if you aren't able to afford doc. visits some places have free clinics or hospitals who help those with needs. There are also drug programs to assist with the costs.
Feel free to send me a message if you like. That way, if you have anything you wish to talk about I will get it in my inbox as I don't always check member's journals. I'll be happy to help you in any way that I can.
They checked me out long ago for everything in the book. Anxiety was the dx. So I haven't kept going back to have tests after tests repeated. Anxiety has always been the dx, which is kind of an obvious dx since I'm anxious constantly or worrying about being anxious constantly.
THIS IS FOR KATIE35801... I KNOW EXACTLY WHAT YOU ARE GOING THROUGH! THE AGORAPHOBIA TAKES ITS TOLL ON A PERSON, I ALSO HAVE 6 KIDS IN THE HOUSE UNDER THE AGE OF 7. HOW DOES PROZAC DEAL WITH THE DISORDER? I HAD TRYED A NEW MED CALLED LUVOX RECENTLY, AND WOULD NOT RECOMMEND IT!!! I SWEAR BY MY PAXIL. THAT'S THE ONLY THING THAT HAS TARGETED ALL THE AREAS OF MY DIAGNOSIS. IF YOU EVER WANT TO CHAT JUST HIT ME UP!! I AS A MOTHER TOO SUFFER!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.